On the Non‐linear Generalization of the Gyarmati Principle and Theorem

H. Farkas, Z. Noszticzius

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

The validity of the Gyarmati theorem has been extended to non‐linear types of constitutive equations governing dissipative processes which have recently been suggested. It has been proved that by extending the validity of the theorem, the validity of Gyarmati's variational principle of thermodynamics is guaranted for non‐linear theories adequate to constitutive equations in question as well. The theory was applied for stationary temperature distribution in a rigid bar.

Original languageEnglish
Pages (from-to)341-348
Number of pages8
JournalAnnalen der Physik
Volume482
Issue number4
DOIs
Publication statusPublished - 1972

Fingerprint

theorems
constitutive equations
variational principles
temperature distribution
thermodynamics

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

On the Non‐linear Generalization of the Gyarmati Principle and Theorem. / Farkas, H.; Noszticzius, Z.

In: Annalen der Physik, Vol. 482, No. 4, 1972, p. 341-348.

Research output: Contribution to journalArticle

@article{a82f1751be5f47ef96e83745d69e720f,
title = "On the Non‐linear Generalization of the Gyarmati Principle and Theorem",
abstract = "The validity of the Gyarmati theorem has been extended to non‐linear types of constitutive equations governing dissipative processes which have recently been suggested. It has been proved that by extending the validity of the theorem, the validity of Gyarmati's variational principle of thermodynamics is guaranted for non‐linear theories adequate to constitutive equations in question as well. The theory was applied for stationary temperature distribution in a rigid bar.",
author = "H. Farkas and Z. Noszticzius",
year = "1972",
doi = "10.1002/andp.19724820404",
language = "English",
volume = "482",
pages = "341--348",
journal = "Annalen der Physik",
issn = "0003-3804",
publisher = "Wiley-VCH Verlag",
number = "4",

}

TY - JOUR

T1 - On the Non‐linear Generalization of the Gyarmati Principle and Theorem

AU - Farkas, H.

AU - Noszticzius, Z.

PY - 1972

Y1 - 1972

N2 - The validity of the Gyarmati theorem has been extended to non‐linear types of constitutive equations governing dissipative processes which have recently been suggested. It has been proved that by extending the validity of the theorem, the validity of Gyarmati's variational principle of thermodynamics is guaranted for non‐linear theories adequate to constitutive equations in question as well. The theory was applied for stationary temperature distribution in a rigid bar.

AB - The validity of the Gyarmati theorem has been extended to non‐linear types of constitutive equations governing dissipative processes which have recently been suggested. It has been proved that by extending the validity of the theorem, the validity of Gyarmati's variational principle of thermodynamics is guaranted for non‐linear theories adequate to constitutive equations in question as well. The theory was applied for stationary temperature distribution in a rigid bar.

UR - http://www.scopus.com/inward/record.url?scp=84987451137&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84987451137&partnerID=8YFLogxK

U2 - 10.1002/andp.19724820404

DO - 10.1002/andp.19724820404

M3 - Article

AN - SCOPUS:84987451137

VL - 482

SP - 341

EP - 348

JO - Annalen der Physik

JF - Annalen der Physik

SN - 0003-3804

IS - 4

ER -